Panic attack or real side effects

Hi everyone , it's Binkynoo Iv been awake most of night cuddled up to my little boy & woke suddenly feel very nervous , but I am a thyroid Graves' disease patient & on carbimaxole those who don't know me , I am having the most weirdest feelings ever finding it hard to swallow burning sensations fel Soo worried about everything shaky feeling the need to reach for the diazepam up calm me down don't know what to do last time I took a diazepam was last week could it be withdrawal , is it my other medication side effects this is too crazy my endo won't help , my bloods came back normal not eaten much today with my meds could that be it, I'm scared at the mo never gonna sleep again il go try make a cupa tea :-(

3 Replies

oldestnewest
  • I believe everything has to do with your thyroid...I had grave disease too...and they did the radioactive iodine to get rid of it..it's just a pill that you take and it will make your thyroid inactive..so you will have to take a pill everyday always...i had that done 11 years ago. Talk to your endocrinologist about it.

  • Hi everyone , I am sat in tears because I really have come to recognise I have MS I have all the symptoms & I don't know If it's thyroid related or medication it this week I turn 36 Iv got to get sorted . I going to the nhs talking shop today I also have an ECG at docs & really need to see a doc cos think got ms. Although my full blood counts were done they don't test for ms do they. Help so scared its not health anxiety anymore it's real. Binky noo

  • I do not think is Ms do not worry anxiety make us think that...that is what I was thinking at the beginning. ...check with your Dr and nrurologist...that will help and you won't have ms..be positive

You may also like...